# SDR ZZDA2011879

- Difficulty date: October 17, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, BS 200-214, RBL 55, CORRODED.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER SRM 51-41-02, 51-4
